PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Diffraction and Dirchlet problem for parameter-elliptic convolution operators with constant symbols

I Fedotov, Y Gai

Abstract


In this paper we evaluate the difference between the inverse operators of a Dirichlet problem and of a diffraction problem for parameter-elliptic convolution operators with constant symbols. We prove that the inverse operator of a Dirichlet problem can be obtained as a limit case of such a diffraction problem.

Quaestiones Mathematicae 28(2005), 337–353.



AJOL African Journals Online